MAUDE Adverse Event Report: LUMENIS LTD Moses Pulse; Powered Laser Surgical Instrument

LUMENIS LTD Moses Pulse; Powered Laser Surgical Instrument
Model Number GA-0006900
Medical Device Problem Codes Mechanical Problem (1384); Power Conditioning Problem (1474); Failure to Power Up (1476); Smoking (1585); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the console smells burnt and the power went out because the breaker tripped.It was attempted to access the log files, but the console would not turn on.Later, it was confirmed that the console had displayed error codes 204 (charger error-charger general failure), 256 (lasing and safety-capacitors voltage fail before pulse delivered), 86 (brick 4 lamp has aged) and 80 (failed to calibrated brick 2).There was no patient involved.

Brand Name
Moses Pulse
Common Device Name
Powered Laser Surgical Instrument
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24933139
Report Number2124215-2026-21369
Device Sequence Number20128696
Product Code GEX
UDI-Device Identifier07290109145402
UDI-Public(01)07290109145402(11)181015(10)267
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0006900
Device Catalogue NumberGA-0006900
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by Manufacturer05/04/2026
08/21/2026
09/28/2026
Initial Report FDA Received Date04/20/2026
Supplement Report FDA Received Date05/28/2026
09/14/2026
09/30/2026
Date Device Manufactured10/15/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown